Jambura Journal of Mathematics Education

Jambura Journal of Mathematics Education (JMathEdu) is a peer-reviewed journal published by the Department of Mathematics, Universitas Negeri Gorontalo. This journal is available online and highly respects the publication ethic and avoids any type of plagiarism. JMathEdu is a national journal intended as a communication forum for mathematicians and other scientists from many practitioners who use mathematics in the research. JMathEdu disseminates new research results in all areas of mathematics education. The scope of the articles published in this journal deal with a broad range of mathematics education topics, including:

  • Mathematics Learning Model
  • Media and multimedia of Mathematics Learning
  • Didactical Design of Mathematics Learning
  • Mathematical Tools
  • Mathematics Learning Theory
  • Mathematics Education Curriculum
  • Assessment and Evaluation of Mathematics Teaching and Learning
  • Professional Development of Teachers of Mathematics
 

Announcements

 

CALL FOR PAPERS, VOL 1 NO 1, MARET 2020

 

We invite you to submit your paper to Jambura Journal of Mathematics Education.

Papers submission deadlines: Vol. 1 No.1, March 2020, submission deadline: March 1, 2020

 

 
Posted: 2020-02-19
 
More Announcements...